On the Sheaf of Generalized Functions over a C∞-Manifold
Mathematica balkanica, Tome 7 (1993) no. 1, p. 83 Cet article a éte moissonné depuis la source Mathematicac Balkanica website

Voir la notice de l'article

@article{MABA_1993_7_1_a8,
     author = {Blagovest P. Damyanov},
     title = {On the {Sheaf} of {Generalized} {Functions} over a {C\ensuremath{\infty}-Manifold}},
     journal = {Mathematica balkanica},
     pages = {83},
     year = {1993},
     volume = {7},
     number = {1},
     url = {http://geodesic.mathdoc.fr/item/MABA_1993_7_1_a8/}
}
TY  - JOUR
AU  - Blagovest P. Damyanov
TI  - On the Sheaf of Generalized Functions over a C∞-Manifold
JO  - Mathematica balkanica
PY  - 1993
SP  - 83
VL  - 7
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/MABA_1993_7_1_a8/
ID  - MABA_1993_7_1_a8
ER  - 
%0 Journal Article
%A Blagovest P. Damyanov
%T On the Sheaf of Generalized Functions over a C∞-Manifold
%J Mathematica balkanica
%D 1993
%P 83
%V 7
%N 1
%U http://geodesic.mathdoc.fr/item/MABA_1993_7_1_a8/
%F MABA_1993_7_1_a8
Blagovest P. Damyanov. On the Sheaf of Generalized Functions over a C∞-Manifold. Mathematica balkanica, Tome 7 (1993) no. 1, p. 83. http://geodesic.mathdoc.fr/item/MABA_1993_7_1_a8/